# SDR FDKA200805188

- Difficulty date: May 4, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 1,444 hours, 670 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 6208 JFK-DCA.  PASSENGER DOOR FREEFALLS TOO FAST WHEN OPENING.  MX OPERATED DOOR SEVERAL TIMES AND DOOR OPS NORMAL.
